# SDR USAA920080500

- Difficulty date: February 21, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- Aircraft time: 60,182 hours, 37,133 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C1 CHECK - CRACKED FUSELAGE SKIN, BS 754, S24R.  REPAIRED FUSELAGE SKIN, BS 754, S24R IAW B737 SRM 53-00-01 REPAIR.
